Title

The Pitman Inequality For Exchangeable Random Vectors

Document Type

Article

Language

eng

Format of Original

5 p.

Publication Date

8-2013

Publisher

Elsevier

Source Publication

Statistics and Probability Letters

Source ISSN

0167-7152

Original Item ID

doi: 10.1016/j.spl.2013.04.010

Abstract

In this short article the following inequality called the “Pitman inequality” is proved for the exchangeable random vector (X1,X2,…,Xn)(X1,X2,…,Xn) without the assumption of continuity and symmetry for each component XiXi:

P(|1n∑i=1nXi|≤|∑i=1nαiXi|)≥12 ,

where allαi≥0 are special weights with∑i=1nαi=1.

Comments

Statistics and Probability Letters, Vol. 83, No. 8 (August 2013): 1825-1829. DOI.